# SDR IXXA20160101001

- Difficulty date: January 1, 2016
- Submitted: January 7, 2016
- Operation: Air carrier
- Aircraft: N588GT
- Make and model: Boeing 757-26D
- Aircraft serial: 24471
- Aircraft time: 57,326 hours, 32,524 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Part number: P207003001
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ENTRY FLASHLIGHT INOPERATIVE.  R & R BATTERY PACK FOR ENTRY EMER FLASHLIGHT IAW AMM 25-64-00.  OPERATIONAL CHECKED SATISFACTORY.  NO ADDITIONAL FAULTS NOTED.  ACFT RELEASED TO SERVICE.
